# SDR QXEA2021092000446

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,266 hours, 17,565 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Condition: Clogged
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT SINK NOT DRAINING AND HAS BAD SMELL. UNCLOGGED AFT GALLEY SINK. AFT GALLEY SINK DRAINS NORMALLY, AND BAD SMELL IS NO LONGER. RETURNED TO SERVICE.
